# SDR MASA2024052700050

- Difficulty date: May 27, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000471
- Aircraft time: 19,458 hours, 11,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Part time: 19,458 hours, 11,717 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT INOP/CORRECTIVE ACTION: R&R FLASHLIGHT BATTERY, OPS CHECK GOOD
